MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that aspiration stopped working.A 2.1mm jetstream? xc catheter was selected for endovascular therapy of the superficial femoral artery.The lesion had 100 percent stenosis with severe calcification and moderately tortuous.After a few passes of treatment with blades up and down, the roller pump was rotating but there was no suction from the effluent tube.The procedure was completed successfully using this device without sequelae.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device analysis: the device returned to boston scientific consisted of a jetstream atherectomy catheter.The device was visually and microscopically examined for any damage.Visual and microscopic examination revealed no damages.Functional testing was performed by inserting the device into a jetstream console.The device was able to prime and run as intended.Inspection of the remainder of the device revealed no damage or irregularities.Product analysis could not confirm the failure to evacuate.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22739843
Report Number2124215-2025-55107
Device Sequence Number7198385
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public(01)08714729889892(17)260314(10)33408647
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0033408647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown